# SDR SWIA201230790

- Difficulty date: May 13, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 9,702 hours, 5,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 276 CRACKED AT BL 9L.  (C-CHECK)  REPAIRED IAW REO.
